On the Limits of The Limits to Capital.

Jessop, Bob (2004) On the Limits of The Limits to Capital. Antipode, 36 (3). pp. 480-496. ISSN 0066-4812

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Antipode
Additional Information:
The definitive version is available at www.blackwell-synergy.com (c) Blackwell 2004.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hm
Subjects:
ID Code:
182
Deposited By:
Deposited On:
08 Jun 2006
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Sep 2020 00:27